# SDR QXEA2010083100500

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 15,698 hours, 11,390 cycles
- Engine: Ge CF34*
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR CAUTION MESSAGE ILLUMINATES. RETURNED TO THE FIELD. LANDING UNEVENTFUL. INTERROGATED MDC FOUND "PX102 FAILED/WIRING DI126: UNREASON/OPEN WIRE". C/W ADJUSTMENT OF THE AFT BAGGAGE BAY DOOR PROX SENSOR PX102 IAW AMM 52-70-02-820-802(A02). OPS TEST OF THE AFT BAGGAGE BAY DOOR GOOD IAW 52-31-00-710-801. RETURNED TO SERVICE.
